# SDR AALA201605279005

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 69,813 hours, 25,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 0661
- Condition: Low Pressure
- Location: R3 Door
- Part time: 64,920 hours, 23,332 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R3 DOOR SLIDE PRESS READS LOW.  R & R R3 DOOR SLIDE IAW JC 19L83525001.
